We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Finite approximations to coherent choice.

Troffaes, Matthias (2009) 'Finite approximations to coherent choice.', International journal of approximate reasoning., 50 (4). pp. 655-665.


This paper studies and bounds the effects of approximating loss functions and credal sets on choice functions, under very weak assumptions. In particular, the credal set is assumed to be neither convex nor closed. The main result is that the effects of approximation can be bounded, although in general, approximation of the credal set may not always be practically possible. In case of pairwise choice, I demonstrate how the situation can be improved by showing that only approximations of the extreme points of the closure of the convex hull of the credal set need to be taken into account, as expected.

Item Type:Article
Keywords:Decision making, E-admissibility, Maximality, Numerical analysis, Lower prevision, Sensitivity analysis.
Full text:Full text not available from this repository.
Publisher Web site:
Record Created:19 Jun 2009 09:20
Last Modified:24 Jun 2009 12:40

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library